Coincidence points and common fixed points in cone Banach spaces

Rahul Tiwari, D.P. Shukla

Abstract


In this manuscript we obtain coincidence points and common fixed points in cone Banach spaces. Our result generalizes and extends the result of Thabet Ableljwal, Erdal Karapinar and Kenan Tas [3].

Full Text: PDF

How to Cite this Article:

Rahul Tiwari, D.P. Shukla, Coincidence points and common fixed points in cone Banach spaces, Journal of Mathematical and Computational Science, Vol 2, No 5 (2012), 1464-1474

Copyright © 2012 Rahul Tiwari, D.P. Shukla. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS